# SDR AALA202407183217

- Difficulty date: July 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 66,298 hours, 27,470 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Misaligned
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD LAVATORY-A DOOR HARD TO CLOSE AND OPEN. STRAIGHTEND BENT DOOR TRIM. PER MM 25-40-11.
